# SDR UALA2011090504799

- Difficulty date: September 5, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 81,452 hours, 13,156 cycles
- Engine: Pwa PW4060
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 658D1005
- Part serial: 37
- Condition: Faulty
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM ACT CHG DUE TO SEVERAL REPORTS AND SEVERAL COMPONENTS CHG, PLZ REPLACE RUDDER TRIM ACTUATOR AND DO A INSPECTION OF THE ELECTRICAL CONNECTOR FOR ANY PROBLEMS AND CORRECT ANY FINDING.  TRIM ACT PCN (563-9038), PLZ CHECK WITH ON LINE IPC FOR PROPER EFFECTIVITES.  THIS IS AN RII ITEM, THX.  REPLACED RUDDER TRIM ACT AND TESTED OK PER MM.  ELEC CONNECTOR PINS LOOK OK.  DUE TO SEVERAL REPORTS AND SEVERAL COMPONENTS CHG, PLZ REPLACE RUDDER TRIM ACTUATOR AND DO A INSPECTION OF THE ELECTRICAL CONNECTOR FOR ANY PROBLEMS AND CORRECT ANY FINDING.  TRIM ACT PCN 563-9038, PLZ CHECK WITH ON LINE IPC FOR PROPER EFFECTIVITES.  THIS IS AN RII ITEM,THX.  REPLACED RUDDER TRIM ACT AND TESTED OKAY PER MM.  ELEC CONNECTOR PINS LOOK OKAY.
